On the number of prime factors of integers characterized by digit properties

Sergei Konyagin, Christian Mauduit, András Sárközy

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

The number of distinct prime factors of integers with missing digits is considered, and both the normal order and large values of the ω function over sets of this type are studied. A conjecture of Mauduit and Sárközy, on large values of the Ω function over integers whose sum of digits is fixed, is also proved.

Original languageEnglish
Pages (from-to)37-52
Number of pages16
JournalPeriodica Mathematica Hungarica
Volume40
Issue number1
DOIs
Publication statusPublished - Jan 1 2000

Keywords

  • Digit properties
  • Number of prime factors

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the number of prime factors of integers characterized by digit properties'. Together they form a unique fingerprint.

  • Cite this